Note on the endomorphisms of lattices Remark on endomorphisms on sheefs

Ján Jakubík

Časopis pro pěstování matematiky (1958)

  • Volume: 083, Issue: 2, page 226-229
  • ISSN: 0528-2195

How to cite


Jakubík, Ján. "Poznámka o endomorfizmoch na sväzoch." Časopis pro pěstování matematiky 083.2 (1958): 226-229. <>.

author = {Jakubík, Ján},
journal = {Časopis pro pěstování matematiky},
keywords = {rings, modules, fields},
language = {slo},
number = {2},
pages = {226-229},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o endomorfizmoch na sväzoch},
url = {},
volume = {083},
year = {1958},

AU - Jakubík, Ján
TI - Poznámka o endomorfizmoch na sväzoch
JO - Časopis pro pěstování matematiky
PY - 1958
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 083
IS - 2
SP - 226
EP - 229
LA - slo
KW - rings, modules, fields
UR -
ER -


  1. G. Birkhoff, Lattice theory, revised ed., Amer. Math. Soc. Colloquium Publications vol. XXV, New York 1948. (1948) Zbl0033.10103MR0029876

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.